| Model Number |
H74939031502010 |
| Medical Device Problem Codes |
Deflation Problem (1149); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility: (b)(6) hospital.
Event or Problem Description
It was reported that balloon deflation slow and difficulty removal occurred.The 80% stenosed target lesion was located in the moderately tortuous and moderately calcified internal carotid artery and common carotid artery.A 5.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilatation.During procedure, the balloon was successfully inflated with encore bsj at 6 atmospheres and held the pressure for 30 seconds.However, upon post-procedure, it took approximately 15 minutes to remove, and deflation was four more times than the usual.The device was removed in a deflated state and the procedure was completed with the original device.There were no patient injuries reported.
Additional Manufacturer Narrative
E1: initial reporter facility: (b)(6) hospital.This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description